| Texto completo | |
| Autor(es): |
Calvo-Andrade, Omegar
;
Correa, Mauricio
;
Fernandez-Perez, Arturo
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Anais da Academia Brasileira de Ciências; v. 88, n. 4, p. 14-pg., 2016-10-01. |
| Resumo | |
We study the singular set of a codimension one holomorphic foliation on P-3. We find a local normal form for these foliations near a codimension two component of the singular set that is not of Kupka type. We also determine the number of non-Kupka points immersed in a codimension two component of the singular set of a codimension one foliation on P-3. (AU) | |
| Processo FAPESP: | 14/23594-6 - Folheações holomorfas cujo feixe tangente é localmente livre |
| Beneficiário: | Marcos Benevenuto Jardim |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Internacional |